Theory of topological Kondo insulators. / Dzero, Maxim; Sun, Kai; Coleman, Piers; Galitski, Victor.

In: Physical Review B, Vol. 85, No. 4, 045130, 30.01.2012, p. -.

Research output: Contribution to journalArticlepeer-review

Published

Documents

  • 1108

    Submitted manuscript, 1.56 MB, PDF document

Links

Original languageEnglish
Article number045130
Pages (from-to)-
Number of pages10
JournalPhysical Review B
Volume85
Issue number4
DOIs
Publication statusPublished - 30 Jan 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 5960634